# SDR 2002F01010

- Difficulty date: October 7, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 3,319 hours, 1,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ORIGINAL CLOSED)   AFT CARGO BAY FLOOR PANEL 140CF DENTED / CRACKED. REPAIRED DENT/CRACK IAW SRM 51-70-13-2-1
